Nonlocal properties and local invariants for bipartite systems

Albeverio, Sergio, Fei, Shao-Ming, Parashar, Preeti and Yang, Wen-Li (2003) Nonlocal properties and local invariants for bipartite systems. Physical Review A, 68 1: 010303-1-010303-4. doi:10.1103/PhysRevA.68.010303

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ122760_OA.pdf Full text (open access) application/pdf 57.12KB 0

Author Albeverio, Sergio
Fei, Shao-Ming
Parashar, Preeti
Yang, Wen-Li
Title Nonlocal properties and local invariants for bipartite systems
Journal name Physical Review A   Check publisher's open access policy
ISSN 1050-2947
Publication date 2003-07-01
Year available 2003
Sub-type Article (original research)
DOI 10.1103/PhysRevA.68.010303
Open Access Status File (Publisher version)
Volume 68
Issue 1
Start page 010303-1
End page 010303-4
Total pages 4
Place of publication College Park, MD United States
Publisher American Physical Society
Language eng
Abstract The nonlocal properties for a kind of generic N-dimensional bipartite quantum systems are investigated. A complete set of invariants under local unitary transformations is presented. It is shown that two generic density matrices are locally equivalent if and only if all these invariants have equal values in these density matrices.
Keyword Optics
Physics, Atomic, Molecular & Chemical
Rank-2 Quantum States
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 24 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Fri, 25 Jan 2008, 15:59:11 EST